# SDR DU4R2006283

- Difficulty date: February 25, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AS STA 1340, S-26R IS BENT.  CUT OUT BENT PORTION.  FABRICATED AND INSTALLED FRAME SECTION REPAIR 13 X 4 INCHES FROM 7075-T6 .071 AND CLIP IAW B757 SRM 51-70-11 AND 51-40-02.
